Ask a doctor

How to Alleviate Puffy Eyes After Juvederm?

Is there any thing that I can do to get rid of the puffiness under my eyes after having Juvederm injections?

Doctor Answers (2)

How to alleviate puffy eyes after Juvederm?

+1

It is not atypical to have edema after HA injection to this region. Lot of variables - how big is the problem - how much was injected - did the patient have any medications that could lead to bruising... there are more factors

Show patience - if there is a significant problem, is can most often be corrected.


San Francisco Plastic Surgeon
2.5 out of 5 stars 3 reviews

Difficult area to treat

+1

As you can judge from the numerous queries regarding under eye problems following Juvederm, this is not the most reponsive area for filler injections. There seem to be more problems with Juvederm from what I can ascertain than Restylane. Many of us feel that is due to the spreadibility of Juvederm.

The key is very small amounts and using a smaller gauge needle, such as a 32 and delivering the material slowly.

Some of the puffiness at this point may be alleviated by a gel pack ( Juvederm supplies them) avoiding salt and salty foods, do not lie flat but use 1-2 pillow, exercise ( this moves the lymph out from under the eyes), and a slightly wet chamomile tea bag ( both the tea and the chamomile help).

If you feel the puffiness has a blue-grey hue to it, then you should return to the physician who performed the injections. You might need hyaluronidase or extraction of excess filler.

Hope that helps.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.